12-10-2004, 11:36 PM #1Banned
- Join Date
- May 2003
You guys have me worried about gh gyno.
I always take anti-e's, or brom depending on the gearI'm running, but am not taking anything with my gh. Shouold I be or are all these recent threads due to guys that already had existing lumps? I am having no symptoms in week 5 so far but all this talk has me feeling my own breasts more than my wife's Can anyone shed some light if they have actual knowledge on this and not just an opinion.
12-11-2004, 09:38 AM #2Associate Member
- Join Date
- Oct 2004
Im a newbie but from what i have researched it only promotes the tissue that is already present. hgh wont actually give you gyno it only promotes growth in existing gyno tissue. This is also a concern for me as I will be starting a hgh in january and am very excited... any professional oppinions. Ski a great winter... I was going to run a small aas cycle 10 weeks into the hgh and will have to take nolva throughout and pct... should that be sufficient for my anti e during 6 mnth hgh course... Not sure of what aas i want ot use will let you know later and what conclusions i came up with.
12-11-2004, 09:50 AM #3
Gh does not "give you gyno". There are a few things that can cause this, and one has happened to me recently:
I have slight pre-existing gyno from puberty, its always been there. Its not at all severe, but you can feel a small amount of the tissue, and it is noticeable if your looking for it!
The GH caused some real water retention for me, and whenever i hold water, it makes my pre-existing gyno symptoms temporarily worsen, as the tissue is somewhat swollen.
12-11-2004, 02:19 PM #4
I am one of the guys that has that problem. I had mainly puffy nipps probably caused by small amounts of tissue before HGH and then 2 months after using 2iu/ed I have nice size lumps that must be removed.
If you have puffy, lumpy abnormal nipps in any way chances are you have a bit of gnyo (gyno does not mean you have a cup tits) and should take precaution.
Note...I explained the puffy nip problem to my doc before starting the HGH and he prescribed me arimadex, just remember that HGH does not cause gyno but if even the smallest amount of tissue is there it will grow just like the rest of you.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)